Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    A Level Set Approach to Optimal Homogenized Coefficients

    Dongwoo Sheen1, Sangwon Seo2, Jinwoo Cho3

    CMES-Computer Modeling in Engineering & Sciences, Vol.4, No.1, pp. 21-30, 2003, DOI:10.3970/cmes.2003.004.021

    Abstract The reconstructing optimal microstructures of given homogenized coefficients of steady diffusion equation is studied. In the reconstruction, the governing equation of level set function is approximated by adding viscosity term and the numerical procedure for the evolution of the level set function for the solution is examined. The numerical experiments of reconstruction are obtained by applying a finite element method with locally fitted mesh. More >

Displaying 1-10 on page 1 of 1. Per Page